Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Regular nonnegative matrices


Author: Robert J. Plemmons
Journal: Proc. Amer. Math. Soc. 39 (1973), 26-32
MSC: Primary 15A48; Secondary 20M99
DOI: https://doi.org/10.1090/S0002-9939-1973-0313274-6
MathSciNet review: 0313274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Regular elements in the semigroup $ {\mathcal{N}_n}$ of all $ n \times n$ nonnegative matrices are characterized. The regular $ \mathcal{D}$-classes in $ {\mathcal{N}_n}$ are investigated and an alternate proof is given for a theorem of Flor characterizing the maximal subgroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A48, 20M99

Retrieve articles in all journals with MSC: 15A48, 20M99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313274-6
Keywords: Groups, nonnegative matrices, regularity in semigroups of nonnegative matrices
Article copyright: © Copyright 1973 American Mathematical Society